AMS eContent Search Results
Matches for: msc=(53A30) AND publication=(all)
Sort order: Date
     

  
Results: 61 to 78 of 78 found      Go to page: 1 2 3

[61] Kuo-Shung Cheng and Joel A. Smoller. Conformal metrics with prescribed Gaussian curvature on $S\sp 2$ . Trans. Amer. Math. Soc. 336 (1993) 219-251. MR 1087053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Xingwang Xu. Prescribing a Ricci tensor in a conformal class of Riemannian metrics . Proc. Amer. Math. Soc. 115 (1992) 455-459. MR 1093607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Duong Minh Duc. Complete metrics with nonpositive curvature on the disk . Proc. Amer. Math. Soc. 113 (1991) 171-176. MR 1059624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Jian Guo Cao. The existence of generalized isothermal coordinates for higher-dimensional Riemannian manifolds . Trans. Amer. Math. Soc. 324 (1991) 901-920. MR 991959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Marek Kossowski. The intrinsic conformal structure and Gauss map of a light-like hypersurface in Minkowski space . Trans. Amer. Math. Soc. 316 (1989) 369-383. MR 938920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Robert C. McOwen. Point singularities and conformal metrics on Riemann surfaces . Proc. Amer. Math. Soc. 103 (1988) 222-224. MR 938672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] John M. Lee and Thomas H. Parker. The Yamabe problem. Bull. Amer. Math. Soc. 17 (1987) 37-91. MR 888880.
Abstract, references, and article information   
View Article: PDF

[68] J. Bland and Morris Kalka. Complete metrics conformal to the hyperbolic disc . Proc. Amer. Math. Soc. 97 (1986) 128-132. MR 831400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Claude R. LeBrun. Twistor CR manifolds and three-dimensional conformal geometry . Trans. Amer. Math. Soc. 284 (1984) 601-616. MR 743735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Scott Wolpert. A generalization of the Ahlfors-Schwarz lemma . Proc. Amer. Math. Soc. 84 (1982) 377-378. MR 640235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] R. S. Kulkarni. Conformal geometry in higher dimensions. I. Bull. Amer. Math. Soc. 81 (1975) 736-738. MR 0417980.
Abstract, references, and article information   
View Article: PDF

[72] J. L. Barbosa and M. do Carmo. Stable minimal surfaces. Bull. Amer. Math. Soc. 80 (1974) 581-583. MR 0336533.
Abstract, references, and article information   
View Article: PDF

[73] Melvyn S. Berger. On Hermitian structures of prescribed nonpositive Hermitian scalar curvature. Bull. Amer. Math. Soc. 78 (1972) 734-736. MR 0301680.
Abstract, references, and article information   
View Article: PDF

[74] Jerry L. Kazdan and F. W. Warner. Integrability conditions for $\Delta u = k - Ke^{\alpha u}$ with applications to Riemannian geometry. Bull. Amer. Math. Soc. 77 (1971) 819-823. MR 0282314.
Abstract, references, and article information   
View Article: PDF

[75] Aaron Fialkow. Conformal geodesics . Trans. Amer. Math. Soc. 45 (1939) 443-473. MR 1501998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Edward Kasner. The two conformal invariants of fifth order . Trans. Amer. Math. Soc. 44 (1938) 25-31. MR 1501959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] H. P. Robertson. Dynamical space-times which contain a conformal Euclidean $3$-space . Trans. Amer. Math. Soc. 29 (1927) 481-496. MR 1501400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Jesse Douglas. A criterion for the conformal equivalence of a Riemann space to a Euclidean space . Trans. Amer. Math. Soc. 27 (1925) 299-306. MR 1501314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 78 of 78 found      Go to page: 1 2 3

American Mathematical Society